MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK LOCATOR IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK LOCATOR IMPLANT; DENTAL IMPLANT
Model Number 10291020
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Infection, mobility and pain were reported.Time of loss in relation to the implantation was before prosthetic restoration.Bone quality at the time of implant failure was type ii.Primary stability was achieved.Osseointegration was not achieved.

Brand Name
MINIMARK LOCATOR IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key8235022
Report Number1287163-2018-00559
Device Sequence Number1624661
Product Code DZE
UDI-Device Identifier00614950003143
UDI-Public00614950003143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10291020
Device Catalogue Number10291020
Device Lot Number17070058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR